# SDR SWAA041833

- Difficulty date: June 29, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 34,254 hours, 29,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS AT BS 663, STRINGER 10R AND STRINGER 10L, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
